# SDR SIMA20130415005

- Difficulty date: April 15, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N858AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145754
- Aircraft time: 23,259 hours, 20,551 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE SERVICE DOOR EMERGENCY LIGHT INTERMITTENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE SERVICE DOOR EMERGENCY LIGHT LAMP REF EMB 140 AMM 33-50-10.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
